# SDR SWAA2022082333368

- Difficulty date: July 24, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 53,315 hours, 31,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS727E WL208.1 AND LBL52 UPPER SIDEWALL AREA AFT CARGO COMPARTMENT 2022-376037 / [01] TOOL USED PN:NORTEC 600D;PN:200053402;DUE DATE:13-MAY-23;[02] REPLACED ANGLE LOC. BTW BS 727A TO BS 747 AND WL208.1 AT LBL52 UPPER SIDEWALL AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 149A9491 REV: -;[03] CORRECTED STEP 1  REPLACED ANGLE LOC. BTW BS 727A TO BS 747 AND WL208.1 AT LBL52 UPPER SIDEWALL AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 149A9491 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTED STEP 2 AND 3 REPLACED ANGLE LOC. BTW BS 727A TO BS 747 AND WL208.1 AT LBL52 UPPER SIDEWALL AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 149A9491 REV: - SEE INDIVIDUAL SIGN OFF BELOW;[05] REPLACED ANGLE LOC. BTW BS 727A TO BS 747 AND WL208.1 AT LBL52 UPPER SIDEWALL AREA AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 Ï¿½TEM 9 AND DWG 149A9491 REV: - SEE INDIVIDUAL SIGN OFF BELOW
